# SDR DALA13065333766

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 40,176 hours, 14,816 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  RT HORIZONTAL STABILIZER LOWER SKIN, SKIN IS CRACKED ALONG RIB AT 83" OTBD OF FUSELAGE AND 26" AFT OF L/E SPAR.  MAINTENANCE REPAIRED RT HORIZONTAL STABILIZER LOWER SKIN ALONG RIB AT 83" OTBD OF  FUSELAGE AND 26" AFT OF L/E IAW SRM 55-10-01, REPAIR 11, SRM 51-10-02.
